Management of side effects like hepatic dysfunction and pyschological caused by efavirenz?

Responses

No responses have yet been posted. Add your response to this question.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is it ok to use miralax while taking HIV drugs. Seem we have to be very careful of side effects that

Seem we have to be very careful of side effects that prevent the HIV drug working as planned

1 answer 30 Dec 2010

HIV Infection - I am having upper right hand chest pain. They found liver and pancreas?

inflammation.. Is the HIV meds causing the problems. Been HIV + for 15 years and counting.

1 answer 23 Jan 2011

Depression and HIV medication - what antiretroviral options might have less depressive effects?

I started taking reyataz and epzicom 7 years ago and became very depressed right away. I took cymbalta for about 5 years which helped but had sexual ...

1 answer 19 Feb 2013

What are side effects of trazadone and clonazepam?

I have lots of knee ankle joint pain so bad I can hardly walk also I've went through venom and radiatiion treatment on HIV meds

1 answer 13 Mar 2013

Is weight lose normal side effect of efavarenz dose for HIV patient?

2 weeks since the intake of the Efaverenz pill, i saw immense wight lose in the patient. is it normal. any risk involved if to continue with the ...

1 answer 3 May 2013